MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, O2, EU; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, O2, EU; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2100X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging "water has entered type o2 (white connection) of a trilogy evo, o2, eu device.There was no harm or injury reported.The device was not reported to be in patient use.During the "inprocess" evaluation of the trilogy evo, o2, eu device at third-party service center, it was documented that due to evt_o2_prop_stuck and evt_o2_regulation errors it appears that the oxygen blending module is defective and will need to be replaced.Additionally, not related while testing the device evt_voltage_3vs3_fail and evt_voltage_5vs2_fail error codes appeared, which indicate that the system board is defective and needs to be replaced.The device's blower, blower chassis plate, low-flow tube, bellow, system board tubing, machine flow sensor, fio2 tubing, and blower chassis plate tubing will need to be replaced due to contamination of water.Per the requirements of the four-year maintenance the device's air foam inlet filter, particulate filter internal and detachable battery will be replaced.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.

Brand Name
TRILOGY EVO, O2, EU
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24626402
Report Number2518422-2026-009711
Device Sequence Number9068094
Product Code CBK
UDI-Device Identifier00606959055674
UDI-Public(01)00606959055674
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEU2100X15B
Device Catalogue NumberEU2100X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown